凸函数极值点的分布问题  被引量:1

On the Distribution Problems of Extreme Value Point of Convex Function

在线阅读下载全文

作  者:陶有德[1] 任鹏[2] 路振国[1] 

机构地区:[1]信阳师范学院数学与信息科学学院,河南信阳464000 [2]河南工程学院数理科学系,河南郑州451191

出  处:《淮北师范大学学报(自然科学版)》2011年第3期1-3,共3页Journal of Huaibei Normal University:Natural Sciences

基  金:国家自然科学基金资助项目(10671166);河南省教育厅自然科学基金资助项目(2010B120010)

摘  要:研究可导凸函数的极值与最值问题,刻画了凸函数极值点的分布规律,并将所得结果推广到可导严格凸函数和一般凸函数中.The extremum problems and it′s corresponding maximum and minimum value problems of differentiable convex function are studied in this paper,and the distribution law of extreme value point of convex function is depicted.The obtained results can be extended to the differentiable strictly convex function and the general convex function.

关 键 词:凸函数 严格凸函数 极值 最值 

分 类 号:O174.13[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象